New Zealand Links Death from Myocarditis to Pfizer Vaccine

Active Body Nutritions

Active Body Nutritions

Blog posts regularly on health news and important topics

New Zealand Links Death from Myocarditis to Pfizer Vaccine

New Zealand authorities have announced that they believe there is a link between the death of a 26-year-old man’s death to the Covid-19 vaccine from Pfizer after the person suffered myocarditis,  inflammation of the heart muscle, after taking the first dose of the vaccine.

The is the second link to the rare side effect after a woman had reportedly died in August. A Covid-19 Vaccine Independent Safety Monitoring Board said, “With the current available information, the board has considered that the myocarditis was probably due to vaccination in this individual.”  The man did not seek medical attention for the side effects.  A spokesperson from Pfizer  said the company was aware of the report. 

New Zealand’s vaccine safety board also reported that another two people had died with possible myocarditis after taking their vaccinations. One case was deemed as needing more details before coming to that conclusion, and the other was labeled as unlikely related to the vaccine.

Despite the rare side effects, the vaccine safety board said the benefits of vaccination greatly outweighed the risks.

For more updates be sure to check back with the ABN Blog Regularly.